# SDR ASAA2016071317364

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,873 hours, 3,540 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT R2 WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED R2 WINDOW IAW AMM 56-12-1-400-80.  OPS CHECKED GOOD. NO OTHER DEFECTS.
